Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Have burning sensation in back. Had haematoma, had a fall. No medication now. What to do?

I slipped on ice and fell on steps. I had a very large haematoma on my lower back but I still get a burning sensation every know and then. The swelling has reduced considerably but not away. This happened in November. I went to the hospital twice and then visited my doctor at end of Dec and he called a specialist. They said on hindsight that they should have removed the blood at the time. Just because of the stinging I wonder if I shd go back
Asked On : Fri, 5 Apr 2013
Answers:  1 Views:  299
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
After the fall, the hematoma that formed must have been compressing the nerves causing the burning sensation in the area. Most of the times such hematoma resolves spontaneously in 2-4 weeks with rest and hot fomentation.
I hope this information has been both informative and helpful for you. You can consult me again directly through my profile URL
Dr. Praveen Tayal
Answered: Mon, 29 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor